On contact structures of real and complex manifolds. (English) Zbl 0122.40704

Full Text: DOI


[1] M. F. ATIYAH, Complex analytic connectons in fibre bundles, Trans. Amer. Math. Soc., 85 (1957), 181-207. JSTOR: · Zbl 0078.16002
[2] W. M. BOOTHBY and H. C. WANG, On contact manifolds, Ann. of Math., 68(1958), 721-734. JSTOR: · Zbl 0084.39204
[3] W. M. BOOTHBY, A note on homogeneous complex contact mnnifolds, Pioc. Amer Math. Soc., 13(1962), 276-280. JSTOR: · Zbl 0103.38703
[4] J. W. GRAY, Some global properties of contact structures, Ann. of Math., 69(1959), 421-450. JSTOR: · Zbl 0092.39301
[5] S. KOBAYASHI, Remarks on complex contact manifolds, Proc. Amer. Math. Soc., 10(1959), 164-167. JSTOR: · Zbl 0090.38502
[6] P. LIBERMANN, Sur les automorphismes infinitesimaux des structures symplectiques e des structures de contact, Coll. de geom. diff. globale. CBRM, 1959, pp. 37-59. · Zbl 0095.36803
[7] S. SASAKI, On differentiable manifolds with certain structures which are closel related to almost contact structure I, Thoku Math. Journ., 12 (1960), 459-470. · Zbl 0192.27903
[8] S. SASAKI, On differentiable manifolds with (,)-structures, Thoku Math. Journ., 13(1961), 132-153. · Zbl 0113.15603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.